Heterogeneity in risk aversion and risk sharing regressions
Pierfederico Asdrubali,
Simone Tedeschi and
Luigi Ventura
Journal of Applied Econometrics, 2019, vol. 34, issue 5, 827-835
Abstract:
Heterogeneity in risk attitudes, if not properly accounted for, may induce a bias on the income coefficient of standard consumption insurance regressions. We show that, extending the theoretical analysis and empirical findings in Schulhofer‐Wohl (Journal of Political Economy, 2011, 119, 925–958), the sign of the bias is ambiguous, and depends on cycle‐related variables and on the covariances of both aggregate and idiosyncratic risk with individual risk aversion.
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1002/jae.2686
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:34:y:2019:i:5:p:827-835
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().